# SDR MWEA070154

- Difficulty date: July 6, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N905ME
- Make and model: Boeing 717-200
- Aircraft serial: 55169
- Aircraft time: 12,745 hours, 7,020 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 59121553
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRAILING EDGE FIBER SHAPE IS DAMAGED.  REMOVED AND REPLACED REPAIR SEGMENT.
